MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VISIONIST X4 CRT-P; Implantable cardiac resynchronization therapy pacemaker

BOSTON SCIENTIFIC CORPORATION VISIONIST X4 CRT-P; Implantable cardiac resynchronization therapy pacemaker
Model Number U228
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Irregular Pulse (2469)
Date of Event 08/07/2026
Type of Reportable Event Malfunction

Brand Name
VISIONIST X4 CRT-P
Common Device Name
Implantable cardiac resynchronization therapy pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50351084
Report Number2124215-2026-44910
Device Sequence Number10190185
Product Code NKE
UDI-Device Identifier00802526559471
UDI-Public(01)00802526559471(17)280609
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberU228
Device Catalogue NumberU228
Device Lot Number827349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Date Device Manufactured06/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale